# SDR SWAA2022011909835

- Difficulty date: September 20, 2017
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N230WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34592
- Aircraft time: 41,212 hours, 24,230 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING HFEC OF DENTED AREA ON LEFT HORIZONTAL LEADING EDGE SKIN SURFACE;NOTE CRACK INDICATION BETWEEN FASTENERS AT DENT EDGE AT RIB AREA AND SKIN PULLED FROM ONE FASTENER. REF EA 1-755-3835 AND / REMOVED AND REPLACED L/H HORIZONTAL STAB LEADING EDGE REF AMM 27-41-21 AND EA 1-A51-0259 P/N OFF/ON:186A1001-15 S/N OFF:230#1 S/N ON:427#1
